{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T16:13:52Z","timestamp":1760026432573,"version":"build-2065373602"},"reference-count":5,"publisher":"Elsevier BV","issue":"8","license":[{"start":{"date-parts":[[2017,8,1]],"date-time":"2017-08-01T00:00:00Z","timestamp":1501545600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2017,8,1]],"date-time":"2017-08-01T00:00:00Z","timestamp":1501545600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2017,8]]},"DOI":"10.1016\/j.ajem.2017.04.074","type":"journal-article","created":{"date-parts":[[2017,4,29]],"date-time":"2017-04-29T00:46:22Z","timestamp":1493426782000},"page":"1193","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":0,"title":["Intubation and salicylate overdose"],"prefix":"10.1016","volume":"35","author":[{"given":"Sophie","family":"Gosselin","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Josh J.","family":"Wang","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Eric","family":"Villeneuve","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"David","family":"Juurlink","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-0091-9573","authenticated-orcid":false,"given":"Robert S.","family":"Hoffman","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2017.04.074_bb0005","doi-asserted-by":"crossref","DOI":"10.1016\/j.ajem.2017.04.017","article-title":"The association of hemodialysis and survival in intubated salicylate-poisoned patients","author":"McCabe","year":"2017","journal-title":"Am J Emerg Med"},{"issue":"21","key":"10.1016\/j.ajem.2017.04.074_bb0010","doi-asserted-by":"crossref","first-page":"1110","DOI":"10.1056\/NEJM197305242882107","article-title":"Salicylate intoxication","volume":"288","author":"Hill","year":"1973","journal-title":"N Engl J Med."},{"issue":"2","key":"10.1016\/j.ajem.2017.04.074_bb0015","doi-asserted-by":"crossref","first-page":"165","DOI":"10.1016\/j.annemergmed.2015.03.031","article-title":"Extracorporeal treatment for salicylate poisoning: systematic review and recommendations from the EXTRIP Workgroup","volume":"66","author":"Juurlink","year":"2015","journal-title":"Ann Emerg Med"},{"issue":"9","key":"10.1016\/j.ajem.2017.04.074_bb0020","doi-asserted-by":"crossref","first-page":"866","DOI":"10.1111\/j.1553-2712.2008.00205.x","article-title":"Mechanical ventilation was associated with acidemia in a case series of salicylate-poisoned patients","volume":"15","author":"Stolbach","year":"2008","journal-title":"Acad Emerg Med"},{"issue":"3","key":"10.1016\/j.ajem.2017.04.074_bb0025","doi-asserted-by":"crossref","first-page":"175","DOI":"10.1080\/15563650.2016.1271127","article-title":"Acute salicylate poisoning: risk factors for severe outcome","volume":"55","author":"Shively","year":"2017","journal-title":"Clin Toxicol (Phila)"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675717303613?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675717303613?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:35:46Z","timestamp":1760024146000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675717303613"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,8]]},"references-count":5,"journal-issue":{"issue":"8","published-print":{"date-parts":[[2017,8]]}},"alternative-id":["S0735675717303613"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2017.04.074","relation":{},"ISSN":["0735-6757"],"issn-type":[{"type":"print","value":"0735-6757"}],"subject":[],"published":{"date-parts":[[2017,8]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Intubation and salicylate overdose","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2017.04.074","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2017 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}